# SDR ZW0A0102802

- Difficulty date: June 1, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE CABIN FLOOR SUPPORT WAS CORRODED AT STA 200, RBL 46 TO RBL 56.  REMOVED FLOOR SUPPORT AND FABRICATED NEW FLOOR SUPPORT AT STA 200, RBL 46 TO 56, PER SPM 6-70-01 AND DRAWING 9936534.  INSTALLED NEW FLOOR SUPPORT PER SPM 6-70-01 PAGE 3 AND DRAWING 9936534 AND SRM 51-30-02.  TREATED PER 51-10-3.  SEALED PER SRM 51-20-0.
